# SDR REXA2013011900159

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 22,347 hours, 19,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT STILL NOT BLINKING LED LIGHT.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-61-02.  OK FOR SERVICE.
